Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Involved in oral sex. Having cramps. Delayed periods. Took period inducing drug. Pregnancy test negative. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
My girlfriend and I have engaged in mutual masturbation and oral sex. However, we never had proper insertion sex. On March 17th, there was an incident where some semen dropped near her vagina (mostly above in the pubic hair region), which I wiped off promptly and advised her to wash off the entire area with soap. However, to be on safe side she took a iPill within 7 hours. She got period like bleeding in the last week of March, which was normal in flow and lasted for approx. 4 days.
Then the problems started. We have continued occasional mutual oral sex after that incident. She complained of mild cramps around the same time in April, but didn't have any period. Same time in May (around 25th), she took a period inducing drug for 7 days. It has been 3 days since she took the last pill, but she still did not start her period.
She has done 3 HPTs in this last week. All have come out negative. She also does not have any pregnancy symptoms. What is wrong and can she still be pregnant?
Posted Mon, 24 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Kulsoom Qureshi 25 minutes later
Thanks for consulting us.
If you both are 100% sure that semen has never entered her vagina then naturally pregnancy is out of question. You have also confirmed that by doing home pregnancy tests.
You have mentioned her history of irregular cycles which may well be the reason of her delayed period. Since she was also having some cramps it would be wise to see a gynecologist & get a full evaluation.
There are a number of gynecological conditions which can present by irregular or delayed cycles & abdominal pain. Doctor will examine her & do necessary tests like pelvic ultrasound & may be some hormone tests to find out the route cause of her problem. This way a specific treatment can be offered to her.
Hope this is a helpful answer for you. Please write back if you have any more question.
Best regards.
Above answer was peer-reviewed by
Follow-up: Involved in oral sex. Having cramps. Delayed periods. Took period inducing drug. Pregnancy test negative. What to do? 18 minutes later
Well she had a complete profiling done by a local obgyn doctor on January, who had advised that she had a mild hormonal imbalance and had prescribed a vitamin for the same. She had been taking that vitamin course every month till April. Can this medication have some how reacted with the Morning after pill she took? And can i exclude pregnancy since already 3 HPTs are negative ? ANother point to add is that she did not experience any cramp/pain in May.
Answered by Dr. Kulsoom Qureshi 7 hours later
Welcome back & thanks for your question.

This is good to know that her pain has settled. I cannot comment on this issue as I don't know the exact medicine she was taking. You have to tell me the name precisely.
Home pregnancy tests are reasonably reliable but if you have doubts you may go for a blood pregnancy test (serum beta hCG) & a pelvic ultrasound. Both are very sensitive for an early pregnancy.
You should practice safe sex if you are not ready for a pregnancy.
Hope this clears your query please write back if you need more clarification.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor